MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC GUIDELINER V3; CATHETER

VASCULAR SOLUTIONS LLC GUIDELINER V3; CATHETER
Model Number 5569
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing record was reviewed, there were no nonconformance related to this lot, therefore, supporting the device met material, assembly, and performance specifications.A follow-up report will be issued after the investigation is complete.
 
Event or Problem Description
As reported: during a pci plus stenting, a piece of the guideliner v3 broke off, however, found and saved.Broken part is in a little container.Device professional alleges the device did not contribute to the event.No medical intervention reported.Multiple attempts have been made to receive additional information, however, no response has been received at this time.Ported: during a pci plus stenting, a piece of the guideliner v3 broke off, however, found and saved.Broken part is in a little container.Device professional alleges the device did not contribute to the event.No medical intervention reported.Multiple attempts have been made to receive additional information, however, no response has been received at this time.
 
Additional Manufacturer Narrative
Product was returned for investigation.A manufacturing record review was completed and no related non-conformances were found.A returned product evaluation was completed.There was damage found along the shaft of the guideliner.The collar section showed signs of wire wrap.White flakes were received with the device.The white material particulate found and collected by the physician on the device was confirmed to be the same material as the pad print ink through an infrared spectroscopy analysis (ftir) of the unknown sample and a control sample of the ink.Through the analysis of the spectra, it was shown that the materials are highly likely to be the same.The guideliner shaft was intact and no section of the lumen was separated.The most likely root cause for the failure is manufacturing related.An internal non-conformance was issued to address this issue.

Brand Name
GUIDELINER V3
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key10684817
Report Number2134812-2020-00069
Device Sequence Number2954937
Product Code DQY
UDI-Device Identifier10841156100575
UDI-Public(01)10841156100575
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K172090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Model Number5569
Device Catalogue Number5569
Device Lot Number669255
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1